# SDR IXXA2024022301

- Difficulty date: February 23, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 87,216 hours, 38,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Part number: 451T1005375
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ROLLER TRAY.
